| Model Number |
LNQ22 |
| Medical Device Problem Codes |
Battery Problem (2885); Reset Problem (3019); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that an implantable cardiac monitor experienced a recent hard electrical reset with an electrical reset count of 128, with the most recent reset reason reported as battery supply low and the device considered likely at end of service.It was also reported that programmed parameters were disabled due to a code copy failure and the device clock reset with incorrect local date and time.The icm remains in the patient. no patient complications have been reported as a result of this event.